# SDR FDEA202009142208

- Difficulty date: September 14, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB286502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO ACCESS DOOR CORNER 5 FOUND CRACK APPROXIMATELY 2.2 INCHES AT XOS 490.  RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO ACCESS DOOR CORNER 5 AT XOS 490 REPAIR CARRIED OUT, AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  DUPLICATED SDR NR 20-2208 WAS RAISED FOR SNRM N00816.  WORK ORDER 00077030 WITH SDR NR 20-2207 REPORTED.
